MathSciNet Relay Station
MathSciNet bibliographic data
MR1961253 34C10
Ou, C. H.; Wong, James S. W. On existence of oscillatory solutions of second order Emden-Fowler equations. J. Math. Anal. Appl. 277 (2003), no. 2, 670–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement